Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    jpmacco is offline Associate Member
    Join Date
    Nov 2002
    Posts
    178

    Bacterial infection?

    I developed a large softball like lump on each side of my outer thighs. It is hard, warm to the touch and itchy. It developed about 5 days after injection and was about 5"x3" Not that painful though, just sore. No discoloration. It has been getting progressively better but lasted about 10 days. The injection procedure went fine. I'm very careful about swabbing the top of the vial and area.

    I am using QV enanthate and Tokyo Equipoise .

    Do you think this is a bacterial infection and if so, does it mean the steriod is contaminated and I should use another bottle? The top of the bottle is automatically resealable right? I haven't been covering it with anything.

  2. #2
    Ilya95 is offline Junior Member
    Join Date
    Jul 2002
    Posts
    93
    Hey bro,

    From what is sounds you should be fine. You said its not too painful and you dont have a fever, also its going down. More than likely its just the QV and Tokyo gear. Mex Vet gear is known for usually having high BA. You should end up getting used to it throughout the cycle or maybe not just depends on the person. Good Luck!!

    P.S. I have had one infection in the past with some bad gear. When you have an infection.....YOU WILL KNOW!!!! Trust me.

  3. #3
    Bartleby's Avatar
    Bartleby is offline Member
    Join Date
    May 2003
    Location
    New York, NY
    Posts
    803
    yeah youll be fine. i got something similar to that from denkalls T400, also a buddy of mine who used the qv enan had the same soreness from injection as you...

  4. #4
    DARKSEID's Avatar
    DARKSEID is offline Senior Member
    Join Date
    Dec 2003
    Posts
    1,757
    as long as it's getting better, you'll be alright.

  5. #5
    Doc M's Avatar
    Doc M is offline AR-Hall of Famer
    Join Date
    Jan 2003
    Location
    Mid-West
    Posts
    2,483
    If you continue to experience these types of side after your injections, you need to reconsider the gear you are using..If you are using all of the precautions for injections and still getting this type of reaction, then you might have some contaminated gear..I wouldn't risk it, but you will have to weigh the risk versus reward..

    Doc M

  6. #6
    hector999 is offline Junior Member
    Join Date
    Dec 2003
    Posts
    89
    ok bro your bottles will re-seal themselves you can't cover with anything after you pop off the safety cap, just swab the top and area injecting, if it is now getting better then it Could be nothing to worry about but if it has gotten worse bro see the doc, infection will knot up, get red, itch, could rash, flu like symptoms, after about 2 days it would only get better from anti biotics basically docs care, keep an eye on it and keep us posted good luck man

  7. #7
    jpmacco is offline Associate Member
    Join Date
    Nov 2002
    Posts
    178
    Quote Originally Posted by hector999
    ok bro your bottles will re-seal themselves you can't cover with anything after you pop off the safety cap, just swab the top and area injecting, if it is now getting better then it Could be nothing to worry about but if it has gotten worse bro see the doc, infection will knot up, get red, itch, could rash, flu like symptoms, after about 2 days it would only get better from anti biotics basically docs care, keep an eye on it and keep us posted good luck man

    I never developed any fever or flu like symptoms so it's probably ok.

    Thanks for the advice guys.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •